# SDR IPXA2015050888822

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 58,658 hours, 9,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WARNING LIGHT 1 BATTERY LOW.   R & R EMERGENCY POWER SUPPLY BATTERY.  OPS CHECKED GOOD IAW AMM 33-51-01-401. TESTED GOOD IAW 33-51-01-700-802. OK FOR SERVICE.
